







Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to KUWAIT.
⚡ Power through your day and rest easy at night with Alka-Seltzer Plus Maximum Strength!
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine offers a dual-action day and night liquid gel formula designed for adults and children 12+. It delivers fast, maximum strength relief from a wide range of cold, flu, and sinus symptoms including congestion, pain, fever, cough, and sneezing. Non-drowsy daytime relief pairs with a soothing nighttime formula to ensure 24-hour comfort and better rest. HSA/FSA eligible and highly rated by thousands, it’s a trusted solution for comprehensive cold and flu care.























| ASIN | B07VQB9WVF |
| Active Ingredients | Day: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg. Night: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg, Phenylephrine hydrochloride 5 mg. Active Ingredients Day: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg. Night: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg, Phenylephrine hydrochloride 5 mg. See more |
| Additional Features | Non-Drowsy |
| Age Range Description | Adult |
| Best Sellers Rank | #26,075 in Health & Household ( See Top 100 in Health & Household ) #175 in Cold & Flu Medicine #400 in Weight Loss Supplements |
| Brand | ALKA-SELTZER PLUS |
| Brand Name | ALKA-SELTZER PLUS |
| Container Type | Box |
| Customer Reviews | 4.8 out of 5 stars 2,261 Reviews |
| Global Trade Identification Number | 00016500583479 |
| Item Dimensions | 3.5 x 1.5 x 5 inches |
| Item Form | Liquid Gel |
| Item Weight | 0.11 Pounds |
| Item dimensions L x W x H | 3.5 x 1.5 x 5 inches |
| Manufacturer | AmazonUs/BAYR7 |
| Manufacturer Part Number | SB-123 |
| Material Type Free | No_Material_Type_Free |
| Model Name | Alka Seltzer Plus Maximum Strength Medicine Liquid Gels For Adults With Pain Reliever Fever Reducer |
| Model Number | SB-123 |
| Net Content Count | 24 Count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | Fever Control |
| Specific Uses For Product | Cold |
| Target Audience | Unisex-Adults |
| UPC | 016500583479 |
| Unit Count | 24 Count |
T**S
1 pill in a cup of ice water every twice a day works for me.
Ideal cold & flu symptom pain discomfort and anti-histamine product unless you’re on blood thinners. Don’t use if you’re on blood thinners.
L**.
Best Brand For Me!
Really helps relieve my symptoms. This is the best brand for me. The nighttime ones really help me get restful sleep when I'm feeling awful. Only complaint is that they can be hard to swallow with an already sore throat because of the size and the coating. A very little downside given then relief they give me.
A**N
The best medecine ever!
If you have a cold or anything similar, this is the best medecine money will buy. Try it. I bet you will agree. It works fast and lasts.
J**N
Excellent for Sinus Congestion
My go to for Sinus congestion and pressure. I have used Alka-Seltzer products for years. All are outstanding.
B**Y
Works good
Works well, can really feel the difference when on this medication! I've been struggling with sinus issues for at least a couple of months now and this medication works best at the time! The pills are easily swallowed.
A**M
Very effective
Awesome highly recommended
M**O
Works
Really works
S**R
Elk seltzer plus
I was very sick.It helped me a lot
Trustpilot
1 month ago
2 months ago